Algebra and Logic

, Volume 36, Issue 5, pp 302–310 | Cite as

Minimal permutation representations of finite simple exceptional groups of typesE6,E7, andE8

  • A. V. Vasilyev
Article

Abstract

A minimal permutation representation of a group is its faithful permutation representation of least degree. We will find degrees and point stabilizers, as well as ranks, subdegrees, and double stabilizers, for groups of types E6, E7, and E8. This brings to a close the study of minimal permutation representations of finite simple Chevalley groups.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Vasilyev, “Minimal permutation representations of finite simple exceptional groups of typesG 2 andF 4,”Algebra Logika,35, No. 6, 663–684 (1996).Google Scholar
  2. 2.
    M. W. Liebeck and J. Saxl, “On the orders of maximal subgroups of the finite exceptional groups of Lie type,”Proc. London Math. Soc.,55, 299–330 (1987).MATHCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. V. Vasilyev

There are no affiliations available

Personalised recommendations